advertisement

Allergy

Question
Posted by: | 2018/12/11

Q.

Cure for chemical peel irritation

In 2016 I went to a dermatologist asking to even out my skin because I was getting married, she applied glycolic+salicylic peel. After that my skin was dark n got rough.Attached pictures,around eyebrows above crease n cheeks there r some hives/bumps which are not pimples(they exist for 3 years). They r tingling always,not itchy. All Dermatologist prescribe only steroid which works for time being,hv read their side effects.This worries me a lot.I have oily skin Kindly advise a permanent solution.

Expert's Reply

A.

Allergy expert
- 2018/12/12

Unfortunately most chemical peels contain acids (Glycol and Salicylic acid), these may irritate sensitive skin and lead to pigment changes which may persist. One may even develop a contact allergy to steroid creams. The way forward would be to see a Dermatologist to discuss dermabrasion to remove the pigmented lesions.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.